闫理坦

2015-06-01

基本信息

  • 姓名:闫理坦

  • 职称:教授(博士生导师、理学博士)

  • 联系方式:见黄页

  • 电子邮件:litanyan@dhu.edu.cn; litan-yan@hotmail.com

主要学习经历

  • 1996年1月—2002年4月受日本政府奖学金资助在日本国立富山大学(Toyama University)留学,获理学硕士、博士学位。师从N. Kazamaki教授与K. Kobayashi教授;

  • 1985年—1986年在西安电子科技大学研究生院学习;

  • 1979年—1983年在黑龙江大学数学系数学专业学习,获理学学士学位。

主要工作经历

  • 2002年5月—现在,东华大学理学院数学系任教,副教授、教授、博士生导师。

主要教学课程

  • 本科生:《概率论》、《数理统计》

  • 研究生(硕士、博士):《测度论》、《Levy过程》、《随机积分》、《现代数学专论》、《分数布朗运动》等

指导研究生情况

  • 毕业硕士研究生30余名,在学7名

  • 毕业博士研究生13名,在学3名

研究领域和方向

  • 随机分析及其应用,主要侧重于:

  • 分数Brown运动以及一般Gaussian过程的随机分析

  • Levy过程及相关分析

  • G-Brown运动的随机分析

  • 随机(偏、泛函)微分方程

  • 数学金融与风险分析

近几年主持的科研项目情况

  • 国家自然科学基金面上项目(No. 11571071):分数布朗运动的一些积分泛函及相关问题

  • 上海市教委科技创新重点项目(No. 12ZZ063):Hermite过程的随机分析

  • 国家自然科学基金面上项目(No. 11171062):分数G-布朗运动的分析及其相关问题;

  • 国家自然科学基金面上项目(No. 10871041):自相似高斯过程的分析及其相关问题

  • 教育部重点项目(No. 106076):Levy与分数布朗运动过程的随机分析及其金融应用;

  • 国家自然科学基金面上项目(No. 10571025):分数布朗运动的随机分析及其金融应用

  • 留学回国基金:正交函数与鞅的几个问题

近几年主要出版物

  1. (with Z. Li) Ergodicity and stationary solution for stochastic neutral retarded partial differential equations driven by fractional Brownian motion, J. Theoret. Probab., to appear

  2. (with Z. Li, L. Xu) Weak solutions for stochastic differential equations with additive fractional noise, Stoch. Dyn., to appear.

  3. (with X. Sun, X. Yu) An integral functional driven by fractional Brownian motion, Stoch. Proc. Appl., to appear

  4. (with X. Yin) Large deviation principle for a space-time fractional stochastic heat equation with fractional noise, Fractional Calculus and Applied Analysis, to appear.

  5. (with X. Yin) Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion, Discrete Contin. Dyn. Syst. Ser. B, to appear.

  6. (with J. Han) Controllability of a stochastic functional differential equation driven by a fractional Brownian motion, Adv. Difference Equq. 2018.

  7. (with Y. Li) Stability of delayed Hopfield neural networks under a sub-linear expectation framework, J. Franklin Inst. 355 (2018), No. 10, 4268-4281.

  8. (with Z. Li) Harnack inequalities for SDEs driven by subordinator fractional Brownian motion, Statist. Probab. Lett. 134 (2018), 45–53.

  9. (with Z. Li) Stepanov-like almost automorphic solutions for stochastic differential equations with Lévy noise, Comm. Statist. Theory Methods 47 (2018), 1350–1371.

  10. (with Z. Li, X. Zhou) Global attracting sets and stability of neutral stochastic functional differential equations driven by Rosenblatt process, Front. Math. China  13 (2018), 87–105.

  11. (with J. Liu) On a nonlinear stochastic pseudo-differential equation driven by fractional noise, Stoch. Dyn. 18 (2018), No.1, 1850002, 36 pp

  12. (with X. Sun) Central limit theorems and parameter estimation associated with a weighted-fractional Brownian motion. J. Statist. Plann. Inference 192 (2018), 45–64.

  13. (with H. Qi) A law of iterated logarithm for the subfractional Brownian motion and an application, J. Inequal. Appl. 2018.

  14. (with D. Xia and X. Yin) On a semilinear double fractional heat equation driven by fractional Brownian sheet, J. Appl. Anal. Comput. 8 (2018), 202-228.

  15. (with X. Yin) Harnack inequality and derivative formula for stochastic heat equation with fractional noise, Electron. Comm. Probab. 2018.

  16. (with X. Yin) Bismut formula for a stochastic heat equation with fractional noise, Statist. Probab. Lett. 137 (2018), 165-172.

  17. 甘姚红、闫理坦:由分数布朗运动驱动的线性自排斥扩散的最小二乘估计,中国科学 数学,2018.

  18. (with J. Cui) Controllability of neutral stochastic evolution equations driven by fractional Brownian motion, Acta Math. Sci. Ser. B 37 (2017), 108-118.

  19. (with Y. Li, D. Wu) Approximation of the Rosenblatt process by semimartingales, Comm. Statist. Theory Methods 46 (2017), 4556–4578.

  20. (with X. Sun) Weak convergence to a class of multiple stochastic integrals, Comm. Statist. Theory Methods, 46 (2017), 8355–8368.

  21. (with X. Sun, Q. Zhang) The quadratic covariation for a weighted fractional Brownian motion, Stoch. Dyn. 17 (2017), No. 4, 1750029, 41 pp.

  22. (with D. Xia) Mixed fractional heat equation driven by fractional Brownian sheet and Lévy process, Math. Probl. Eng. 2017.

  23. (with D. Xia) Some properties of the solution to fractional heat equation with a fractional Brownian noise, Adv. Difference Equ. 2017, No. 107.

  24. (with D. Xia) On a semilinear mixed fractional heat equation driven by fractional Brownian sheet, Bound, Value Probl. 2017, No. 7, 24 pp.

  25. (with X. Yu) On Lp--solution of fractional heat equation driven by fractional Brownian motion, J. Appl. Anal. Comput. 7 (2017), 581-599.

  26. (with X. Yu) Derivative of intersection local time of independent symmetric stable motions, Statist. Probab. Lett. 121 (2017), 18–28.

  27. 孙西超、闫理坦:次分数布朗运动一个积分泛函的中心极限定理及其应用,中国科学 数学 2017.

  28. L. Yan, The fractional derivative for fractional Brownian local time with Hurst index large than 1/2, Math. Z. 283 (2016), 437-468

  29. (with J. Liu) Solving a nonlinear fractional stochastic partial differential equation with fractional noise, J. Theoret. Probab. 29 (2016), 307-347.

  30. (with X. Yu) Asymptotic behavior of the solution of the fractional heat equation, Statist. Probab. Lett. 117 (2016), 54-61.

  31. (with H. Gao, K. He) The quadratic variation for mixed-fractional Brownian motion, J. Inequal. Appl. 2016, 20 pp.

  32. (with G. Shen, X. Yin) Approximation of the Rosenblatt sheet, Mediterr. J. Math. 13 (2016), 2215-2227.

  33. (with J. Cui, Jing, Y. Li) Temporal variation for fractional heat equations with additive white noise, Bound. Value Probl. 2016, 27 pp.

  34. (with Z. Wang) Approximation of the multidimensional parameter fractional Brownian sheet in Skorokhod space.

  35. (with X. Sun, X. Yu) Solving a stochastic heat equation driven by a bi-fractional noise, Bound. Value Probl. 2016, 66, 22 pp.

  36. (with G. Shen, X. Yin) Least squares estimation for Ornstein-Uhlenbeck processes driven by the weighted fractional Brownian motion, Acta Math. Sci. Ser. B 36 (2016), 394–408.

  37. (with X. Yu) Derivative for self-intersection local time of multidimensional fractional Brownian motion, Stochastics 87 (2015), 966–999.

  38. (with Y. Li, D. Wu) Approximating the Rosenblatt process by multiple Wiener integrals, Electron. Commun. Probab. 20 (2015), 16 pp.

  39. (with B. Gao, X. Sun) Integration with respect to the G -Brownian local time, J. Math. Anal. Appl. 424 (2015), 835-860.

  40. (with X. Sun) Maximal inequalities for iterated integrals under G -expectation for recurrent event data, Acta Math. Appl. Sin. 37 (2014), 847–856.

  41. (with C. Chen, J. Liu) The generalized quadratic covariation for fractional Brownian motion with Hurst index less than 1/2, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 17 (2014), 1450030, 32 pp.

  42. (with B. Gao, Q. Zhang) Hilbert transform of G -Brownian local time, Stoch. Dyn. 14 (2014), No. 4, 1450006, 26 pp.

  43. (with H. Jing, Z. Wang) Some path properties of weighted-fractional Brownian motion, Stochastics 86 (2014), 721-758.

  44. (with Z. Wang, X. Yu) Weak convergence to the fractional Brownian sheet using martingale differences, Statist. Probab. Lett. 92 (2014), 72-78.

  45. (with B. Gao, Yan, J. Liu0 The Bouleau-Yor identity for a bi-fractional Brownian motion, Stochastics 86 (2014), 382-414.

  46. (with G. Shen) An approximation of subfractional Brownian motion, Comm. Statist. Theory Methods 43 (2014), 1873-1886.

  47. (with G. Shen) Estimators for the drift of subfractional Brownian motion, Comm. Statist. Theory Methods 43 (2014), 1601-1612.

  48. (with J. Liu) On a semilinear stochastic partial differential equation with double-parameter fractional noises, Sci. China Math. 57 (2014), 855-872.

  49. (with G. Shen) Asymptotic behavior for bi-fractional regression models via Malliavin calculus, Front. Math. China 9 (2014), 151-179.

  50. (with J. Cui) Existence results for impulsive neutral second-order stochastic evolution equations with nonlocal conditions, Math. Comput. Modelling 57 (2013), 2378-2387.

  51. (with J. Cui) Asymptotic behavior for neutral stochastic partial differential equations with infinite delays, Electron. Commun. Probab. 18 (2013), 12 pp.

  52. (with K. He) The generalized Bouleau-Yor identity for a sub-fractional Brownian motion, Sci. China Math. 56 (2013), 2089-2116.

  53. (with J. Liu) p-variation of an integral functional associated with bi-fractional Brownian motion, Filomat 27 (2013), 995-1009.

  54. (with G. Shen), Berry-Esseen bounds and almost sure CLT for quadratic variation of weighted fractional Brownian motion, J. Inequal. Appl. 275 (2013), 1-18.

  55. (with G. Shen), Power variation of subfractional Brownian motion and application, Acta Math. Sci. 33 (2013), 901-922.

  56. (with Z. Wang), Stochastic Volterra Equation Driven by Wiener Process and Fractional Brownian Motion, Abstract Appl. Anal. 2013.

  57. (with Z. Wang), The S-transform of sub-fBm and a class of linear sub-fractional BSDEs, Adv. Math. Phy. Volume 2013,Article ID 827192.

  58. (with Z. Wang, X. Yu) Weak approximation of the fractional Brownian sheet from random walks, Electron. Commun. Probab. 18 (2013), 13 pp.

  59. (with Q. Zhang) Successive approximation of SFDEs with finite delay driven by G-Brownian motion, Abstr. Appl. Anal. 2013.

  60. (with C. Chen and L. Sun) An approximation to the Rosenblatt process using martingale differences, Statist. Probab. Lett. 82 (2012), 748-757.

  61. (with J. Cui) Successive approximation of neutral stochastic evolution equations with infinite delay and Poisson jumps, Appl. Math. Comput. 218 (2012), 6776–6784.

  62. (with J. Cui)  Nonlocal Cauchy problem for some stochastic integro-differential equations in Hilbert spaces, J. Korean Statist. Soc. 41 (2012), 279–290.

  63. (with J. Liu) Remarks on asymptotic behavior of weighted quadratic variation of sub-fractional Brownian motion, J. Korean Statist. Soc. 41 (2012), 177–187

  64. (with J. Liu) On a jump-type stochastic fractional partial differential equation with fractional noises, Nonlinear Anal. 75 (2012), 6060-6070.

  65. (with J. Liu) Confidence intervals for self-similarity parameter of a sub-fractional Brownian motion, Abstract Appl. Anal. 2012.

  66. (with G. Shen) Smoothness for the collision local time of two multidimensional bifractional Brownian motions, Czech. Math. J. 62 (2012), 969-989.

  67. (with G. Shen) On the convergence to the multiple subfractional Wiener integral, J. Korean Statist. Soc. 41 (2012), 459–469.

  68. (with X. Wu) Wenbing; Tang, Yang Stability of stochastic nonlinear switched systems with average dwell time, J. Phys. A, 45 (2012), No. 8, 085207, 11 pp

  69. (with X. Wu) Exponential stability of impulsive stochastic delay differential systems, Discrete Dyn. Nat. Soc. 2012, 15 pp.

  70. (with C. Chen) Central limit theorem for weighted local time of L^2 modulus of fractional Brownian motion, J. Korean Statist. Soc. 41 (2011), 451-458.

  71. (with J. Cui), Existence result for fractional neutral stochastic integro-differential equations with infinite delay, J. Phys. A 44 (2011), No. 33, 335201, 16 pp.

  72. (with J. Cui) Exponential stability for neutral stochastic partial differential equations with delays and Poisson jumps, Statist. Probab. Lett. 81 (2011), 1970–1977.

  73. (with G. Shen) Remarks on an integral functional driven by sub-fractional Brownian motion, J. Korean Statist. Soc. 40 (2011), 337–346

  74. (with G. Shen) Remarks on sub-fractional Bessel processes, Acta Math. Sci. 31 (2011), 1860–1876.

  75. (with G. Shen) Smoothness for the collision local times of bifractional Brownian motions, Sci. China Math. 54 (2011), 1859–1873.

  76. (with X. Wu) Yang Exponential stability of stochastic differential delay systems with delayed impulse effects, J. Math. Phys. 52 (2011), No. 9, 092702, 14 pp.

  77. 闫理坦 译:《伊藤清概率论》,人民邮电出版社,2011.

  78. (with C. Chen) Remarks on the intersection local time of fractional Brownian motions, Statist. Probab. Lett. 81 (2010), 1003–1012.

  79. (with G. Shen) On the collision local time of sub-fractional Brownian motions, Statist. Probab. Lett. 80 (2010), 296–308.

  80. (with G. Shen) Ito's formula for a sub-fractional Brownian motion, Comm. Stoch. Anal. 5 (2010), 135-159.

  81. (with J. Liu) On the collision local time of bifractional Brownian motions, Stoch. Dyn. 9 (2009), 479–491.

  82. L. Yan, J. Liu and X. Yang, Integration with respect to fractional local time,Potential Analysis, 30 (2009), 115-138.

  83. (with Y. Lu) Some properties of fractional Ornstein-Uhlenbeck process, J. Phys. A: Math. Theor. 41 (2008) 145007 (17pp)

  84. (with Y. Sun) On the linear fractional self-attracting diffusion, Journal of Theoretical Probability, 21 (2008), 502–516.

  85. (with J. Liu, X. Yang) p--variation of an integral functional driven by fractional Brownian motion, Statistics & Probability Letters, 78 (2008), 1148–1157.

  86. (with X. Yang) Some remarks on local time-space calculus, Statistics & Probability Letters, 77 (2007), 1600-1607.

  87. (with N. Yoshida) Oscillations of characteristic initial value problems for hyperbolic equations with delays, Indian J Pure Appl Math. 37 (2006), 357-377.

  88. (with M. Tian) On local time of fractional Ornstein-Uhlenbeck process, Lett. Math. Phy. 73 (2006), 209 – 220.

  89. 闫理坦等,《随机积分与不等式》,科学出版社、北京2005.

  90. (with N. Kazamaki) On the distance between and in the space of continuous BMO-martingales, Studia Math. 168 (2005), 129-134.

  91. (with B. Zhu) Lp-estimates on diffusion processes, J. Math. Anal. Appl. 303 (2005), 418-435.

  92. (with J. Ling) Stochastic integral for Bessel process, Stat. Prob. Lett. 74 (2005), 93-102.

  93. L. Yan, Maximal inequalities for a time-inhomogeneous diffusion process, J. Math. Phy. 46 No. 8 (2005).

  94. L. Yan, Maximal inequalities for iterated fractional integrals, Stat. Prob. Lett. 69 (2004), 69-79.

  95. L. Yan, Two inequalities for iterated stochastic integrals, Archiv der Mathematik, 82 (2004), 377-384.

  96. (with Y. Li) Maximal inequalities for CIR processes, Lett. Math. Phy. 68 (2004), 17-30.

  97. (with B. Zhu) A ration inequality for Bessel processes, Stat. Prob. Lett. 66 (2004), 35-44.

  98. L. Yan, Maximal inequalities for a continuous semimartingale, Stoch. Stoch. Reports, 75 (2003), 47-56.

  99. L. Yan, Some ration inequalities for iterated stochastic integrals, Math. Nachr. 259 (2003), 84-98.

  100. (with Y. Guo) Maximal inequalities for a series of continuous local martingales, SUT J. Math. 39 (2003), 71—84.

  101. (with Y. Guo) Convergence of weighted sums of products of random variables with long-range dependence, Inter. Inform. Sci. 9 (2003), 269-289.